MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K063
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that review was requested of the data from this pacemaker system.Technical services (ts) analyzed device episode data and found many ventricular episodes due to oversensing of myopotential noise on the right ventricular (rv) lead channel for the past four years.No additional adverse patient effects were reported.Currently, this pacemaker system remains in service.
 
Event or Problem Description
It was reported that review was requested of the data from this pacemaker system.Technical services (ts) analyzed device episode data and found many ventricular episodes due to oversensing of myopotential noise on the right ventricular (rv) lead channel for the past four years.No additional adverse patient effects were reported.Currently, this pacemaker system remains in service.According to additional information, there was an alert for out of range shock lead impedance values.Technical services (ts) noted that the values were less than 200 ohms.No additional adverse patient effects were reported.Currently, this pacemaker system remains in service.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21356541
Report Number2124215-2025-07444
Device Sequence Number7741125
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public00802526516702
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/24/2016
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number151476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/02/2025
Date Device Manufactured06/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale